# SDR ERAA076673

- Difficulty date: October 9, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N426EH
- Make and model: Bolkms BO105S
- Aircraft serial: 552
- Aircraft time: 13,505 hours, 16,847 cycles
- Engine: Allsn 250C20B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 6898735
- Part serial: CAT36823
- Condition: Malfunctioned
- Location: Nacelle
- Part time: 11,039 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

TURBINE RUNS HOT, LOW  POWER.   STRETCHED NR 1 BLADES.  ACTION TAKEN:  INSTALLED NEW NR 1 & 2 WHEEL & NR 2 NOZZLE.
